zbMATH — the first resource for mathematics

Invariant manifolds of Hamilton’s equations. (English. Russian original) Zbl 1423.37058
J. Appl. Math. Mech. 76, No. 4, 378-387 (2012); translation from Prikl. Mat. Mekh. 76, No. 4, 526-539 (2012).
Summary: The invariance conditions of smooth manifolds of Hamilton’s equations are represented in the form of multidimensional Lamb’s equations from the dynamics of an ideal fluid. In the stationary case these conditions do not depend on the method used to parameterize the invariant manifold. One consequence of Lamb’s equations is an equation of a vortex, which is invariant to replacements of the time-dependent variables. A proof of the periodicity conditions of solutions of autonomous Hamilton’s equations with \(n\) degrees of freedom and compact energy manifolds that admit of \(2n-3\) additional first integrals is given as an application of the theory developed.
37J40 Perturbations of finite-dimensional Hamiltonian systems, normal forms, small divisors, KAM theory, Arnol’d diffusion
37J15 Symmetries, invariants, invariant manifolds, momentum maps, reduction (MSC2010)
70H33 Symmetries and conservation laws, reverse symmetries, invariant manifolds and their bifurcations, reduction for problems in Hamiltonian and Lagrangian mechanics
76A02 Foundations of fluid mechanics
Full Text: DOI
[1] Arzhanykh, I.S., Momentum field, (1965), Nauka Tashkent
[2] Kozlov, V.V., Dynamical systems X: general theory of vortices, (2003), Springer Berlin · Zbl 1104.37050
[3] Kozlov, V.V., Methods of qualitative analysis in rigid body dynamics, (2000), NITs Regulyarnaya i Khaoticheskaya Dinamika Moscow, Izhevsk · Zbl 1101.70003
[4] Bolsinov, A.V.; Borisov, A.V.; Mamayev, I.S., The hamiltonization of non-holonomic systems in the vicinity of invariant manifolds, Nelin dinamika, 6, 4, 829-854, (2010)
[5] Kozlov, V.V., Dynamical systems on a torus with multiple-valued integrals, Tr mat inst im V A steklova, 256, 201-218, (2007)
[6] Kozlov, V.V., Notes on steady vortex motions of a continuous medium, J appl math mech, 47, 2, 288-289, (1983) · Zbl 0564.76116
[7] Cartan, E., Leçons sur LES invariants intégraux, (1922), Hermann Paris · JFM 48.0538.02
[8] Arnold, V.I.; Kozlov, V.V.; Neishtadt, A.I., Mathematical aspects of classical and celestial mechanics, (2006), Springer Berlin · Zbl 1105.70002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.